# SDR DALA2024071807249

- Difficulty date: July 16, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 88,570 hours, 29,311 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 INTERIOR LOWER EMERGENCY EXIT SIGNS OUT AT LEFT OVERWING EXIT DOORS. CORRECTIVE ACTION: FOUND INCORRECT POLARITY AT BOTH SIGN CONNECTORS. SWAPPED WIRES FOR CORRECT POLARITY AT EACH SIGN. REFERENCE B-757 WDM 33-51-13. OPS CHECK OK. (6208608)
